# SDR AALA202510108655

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 72,385 hours, 30,431 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY TOILET LEAKS ON CLIMB AND DESCENT, SMELLS OF URINE. REMOVED AND REPLACED TOILET ASSEMBLY. PER AMM 38-32-01. LEAK CHECK GOOD AND OPERATIONAL CHECK GOOD.
